# SDR DALA2016071905399

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Chafed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR LOWER INTERIOR HAS CHAFE DAMAGE TO DOOR PAN & FRAMEWORK 8" FROM BOTTOM OF DOOR OPPOSITE HINGES.  REPAIRED CHAFE DAMAGE TO DOOR PAN & FRAME WORK ON AFT CABIN EXIT DOOR IAW SRM 52-10-02, REPAIR 15.
